A Question For A Friend Of Mine

2 Replies
Bilmes123 - June 24

My friend is 22 years old and has been on the pill since she was 12 to relive the really bad cramps she would get. Well she just went off the pill for a month already because she is dating a guy who has been snipped and can't have any more children ( hes almost 30 already has two small kids, his ex made him get snipped) also because the pill was just damnaging her body. She was wondering if there is some small chance that she could be pregnant because her period is late...even though i said that happens when you get off the pill your period can get irregular. But she said she has some of the symptoms like nausia, cramps, headaches, tiredness. she had a miscarriage many years ago but still remembers what the symptoms are and what they feel like. Just wondering if there was any one out there that would know if she could be or just the pill messing up her body?

 

mjvdec01 - June 25

A lot of women go through bc pill withdrawl after going off the pill, especially if they have been on it for years. The symptoms are identical to that of pregnancy. If she is worried she should wait another 2 weeks and test with First Response Early Results. Even though the guy has had a vasectomy, she should be using a backup method of birth control always. Vasectomies are not 100% all of the time.

 

Bilmes123 - June 25

lol yea because her bf got one because his ex made him get it while they were dating because even though she was on the shot...he got her pregnant twice and they ended up having two kids. She is going to wait until saturday. She has been off the pill for a month. We are both keeping our fingers crossed lol

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?